# SDR AALA20020028

- Difficulty date: January 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FAST HOLE.  REMOVED AND REPLACED SEAT TRACK SECTION AT FACTORY BREAKS PER 53-05 FIG 4F SRM.  (M)
